# SDR HALA9788

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Trim Tab
- Part number: 5910257501
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TRIM TAB DELAMINATED ZRT 45.0 - 30.0 APPROX 11 INCH BY 6 INCH AREA.  RECEIVED SERVICEABLE RUDDER TAB.  (M)
